I’m feeling terrible. Was OK for a couple of days but now the side effects have come back. Nausea, knot in stomach, my anxiety is higher and have loss of appetite. My doctor suggested swapping to mirtazapine but I'm weary of taking these. Do I stay on the sertraline a bit longer and hope side effects improve? I've been off work 4 weeks already and got 2 children to look after. Thanks.
Are you seeing a GP or a psychiatrist? I was taking 25mg for a month, I felt better within 2 weeks. I tried to increase to 37.5mg but the exhaustion was unbearable, I couldn’t function. Side effects can last a month easily. So my doc lowered me back to 25mg (it’s been 3 months) & just added 150mg Wellbutrin. It seems to be a decent combo for me. It’s possible you need to give it more time. I’ve tried many antidepressants & Zoloft is the only one that’s worked for me, I’m very sensitive to all meds. But I do know if your doc wants to change your meds make sure you do it very slowly! Same thing with the dosages, some docs just want to increase or decrease too fast, I’ve lived through that before.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Updated 12 Oct 2010 • 1 answer
Updated 22 Mar 2013 • 4 answers
Updated 8 Jan 2016 • 2 answers
Updated 22 Dec 2016 • 2 answers
Updated 20 May 2017 • 1 answer